Pacific Journal of Mathematics

Right self-injective rings whose essential right ideals are two-sided.

Kenneth A. Byrd

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 23-41.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785058

Mathematical Reviews number (MathSciNet)
MR549830

Zentralblatt MATH identifier
0416.16006

Subjects
Primary: 16A52

Citation

Byrd, Kenneth A. Right self-injective rings whose essential right ideals are two-sided. Pacific J. Math. 82 (1979), no. 1, 23--41. https://projecteuclid.org/euclid.pjm/1102785058


Export citation

References

  • [1] C. Faith and Y. Utumi, Quasi-njectve modules and theirendomorphismrings, Arch. Math., 15 (1964), 166-174.
  • [2] D. A. Hill, Semiperfectq-Rings, Math. Ann.,200 (1973), 113-121.
  • [3] G. Ivanov, Non-local rings whose ideals are all quasi-injective, Bull. Austral. Math. Soc, 6 (1972), 45-52.
  • [4] G. Ivanov, Non-local rings whose ideals are all quasi-injective:Addendum, Bull. Austral. Math. Soc, 12 (1975), 159-160.
  • [5] N. Jacobson, Structureof Rings, AMSColloquium PubL, Vol. 37,Providence, R.L, 1964.
  • [6] R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc, 36 (1961), 260-268.